# SDR AALA982085

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOG - FLT 910 - EN ROUTE BOG-MIA - CREW REPORTED SMOKE IN CABIN.  AFT LAVATORY GOING OFF.  RETURNED BOG AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT BUT NO EVIDENCE OF SMOKE FOUND.  MAINTENANCE FERRY TO MIA WITH NO SMOKE NOTED ON FERRY FLIGHT.  NO DEFECTS NOTED.  ATBS ISSUED TO REINSPECT OVENS, COFFEE MAKERS, LAVATORIES FOR EVIDENCE OF SMOKE OR BEING HOT.  AIRCRAFT FLEW FOUR TRIPS WITHOUT ANY SMOKE IN CABIN  PROBLEMS.  ATBT WAS ACCOMPLISHED WITH NO DISCREPANCIES NOTED.  AIRCRAFT OK FOR SERVICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
